Alert archive / Texas / Red Flag Warnings in 2017

Red Flag Warning 6, NWS Lubbock, TX

February 27, 201724 counties in Texas

NWS Lubbock, TX issued this red flag warning at Feb 27, 2017, 3:37 PM CST for 24 counties in Texas. It took effect at Feb 28, 2017, 11:00 AM CST. It was in force for 8 hr. 38 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 27, 2017, 3:37 PM CST (21:37 UTC)
In effect from
Feb 28, 2017, 11:00 AM CST
Expired
Feb 28, 2017, 7:00 PM CST
In force
8 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

What was reported inside it

TimeReportWhereRemark
Feb 28, 12:50 PM CSTHIGH SUST WINDS 401 Ene Morton, TXPEAK GUST OF 61 MPH AT 258 PM. MEASURED BY WEST TX MESONET.
Feb 28, 1:10 PM CSTNON-TSTM WND GST 611 Ene Morton, TXWEST TEXAS MESONET
Feb 28, 1:24 PM CSTWILDFIRE 85003 S Sundown, TXWILDFIRE STARTED IN NORTHEAST YOAKUM COUNTY NEAR FM 1780 AROUND 124 PM. FIRE SPREAD TO SOUTH OF SUNDOWN IN SOUTHERN HOCKLEY COUNTY BY 4 PM. 85 PERCENT CONTAINED AS OF 9 PM WITH NO GROWTH OBSERVED.
Feb 28, 1:30 PM CSTHIGH SUST WINDS 411 Ne Amherst, TXPEAK GUST OF 60 MPH AT 350 PM. MEASURED BY WEST TX MESONET.
Feb 28, 1:35 PM CSTHIGH SUST WINDS 426 S Olton, TXMEASURED BY WEST TX MESONET.
Feb 28, 1:50 PM CSTHIGH SUST WINDS 412 Ne Dimmitt, TXPEAK GUST OF 67 MPH AT 345 PM CST. MEASURED BY WEST TX MESONET.
Feb 28, 1:50 PM CSTHIGH SUST WINDS 442 Ne Friona, TXPEAK GUST OF 64 MPH AT 405 PM CST. MEASURED BY WEST TX MESONET.
Feb 28, 2:05 PM CSTHIGH SUST WINDS 403 N Plains, TXPEAK GUST OF 65 MPH AT 340 PM CST. MEASURED BY WEST TX MESONET.
Feb 28, 2:14 PM CSTHIGH SUST WINDS 40Reese Center, TXPEAK GUST OF 60 MPH AT 435 PM. MEASURED BY WEST TX MESONET.
Feb 28, 2:15 PM CSTHIGH SUST WINDS 408 Wsw Sundown, TXPEAK GUST OF 64 MPH AT 350 PM. MEASURED BY WEST TX MESONET.
Feb 28, 2:21 PM CSTHIGH SUST WINDS 40Vigo Park, TXPEAK GUST OF 61 MPH AT 520 PM. MEASURED BY WEST TX MESONET.
Feb 28, 2:35 PM CSTHIGH SUST WINDS 414 S Levelland, TXPEAK GUST OF 63 MPH AT 355 PM. MEASURED BY WEST TX MESONET.
Feb 28, 2:35 PM CSTNON-TSTM WND GST 598 Wsw Sundown, TXWEST TEXAS MESONET
Feb 28, 2:35 PM CSTNON-TSTM WND GST 612 Ne Friona, TXWEST TEXAS MESONET
Feb 28, 2:40 PM CSTHIGH SUST WINDS 406 Ssw Wolfforth, TXPEAK GUST OF 58 MPH AT 425 PM. MEASURED BY WEST TX MESONET.
Feb 28, 2:40 PM CSTHIGH SUST WINDS 422 S Brownfield, TXMEASURED BY WEST TX MESONET.
Feb 28, 2:40 PM CSTHIGH SUST WINDS 423 N Hart, TXPEAK GUST OF 59 MPH AT 440 PM. MEASURED BY WEST TX MESONET.
Feb 28, 2:45 PM CSTNON-TSTM WND GST 601 Ne Amherst, TXWEST TEXAS MESONET
Feb 28, 2:48 PM CSTHIGH SUST WINDS 40New Home, TXMEASURED BY WEST TX MESONET.
Feb 28, 2:55 PM CSTHIGH SUST WINDS 406 Ssw Anton, TXPEAK GUST OF 60 MPH AT 435 PM. MEASURED BY WEST TX MESONET.
Feb 28, 3:05 PM CSTHIGH SUST WINDS 402 Ene Tulia, TXMEASURED BY WEST TX MESONET.
Feb 28, 3:15 PM CSTHIGH SUST WINDS 412 Ssw Muleshoe, TXPEAK GUST OF 64 MPH AT 435 PM. MEASURED BY WEST TX MESONET.
Feb 28, 3:25 PM CSTNON-TSTM WND GST 586 Ssw Wolfforth, TX
Feb 28, 3:25 PM CSTNON-TSTM WND GST 606 Ssw Anton, TX
Feb 28, 3:30 PM CSTHIGH SUST WINDS 432 Ne Slaton, TXMEASURED BY WEST TX MESONET.
Feb 28, 3:35 PM CSTHIGH SUST WINDS 415 Ene Abernathy, TXPEAK GUST OF 59 MPH AT 405 PM. MEASURED BY WEST TX MESONET.
Feb 28, 3:50 PM CSTHIGH SUST WINDS 407 Wnw Denver City, TXMEASURED BY WEST TX MESONET.
Feb 28, 4:00 PM CSTWILDFIRE 03 S Sundown, TXLARGE WILDFIRE STARTED IN NORTHEAST YOAKUM COUNTY NEAR FM 1780 AROUND 124 PM...HAS SINCE ENTERED HOCKLEY COUNTY. CURRENTLY SOUTH OF SUNDOWN.
Feb 28, 4:15 PM CSTHIGH SUST WINDS 407 Ese Silverton, TXPEAK GUST OF 58 MPH AT SAME TIME. MEASURED BY WEST TX MESONET.
Feb 28, 4:30 PM CSTNON-TSTM WND DMGBrownfield, TXPART OF ROOF BLOWN OFF LOCAL BUSINESS.
Feb 28, 4:34 PM CSTNON-TSTM WND GST 606 Nne Lubbock, TXMEASURED BY ASOS.
Feb 28, 4:45 PM CSTHIGH SUST WINDS 411 Se Ralls, TXMEASURED BY WEST TX MESONET.
Feb 28, 5:30 PM CSTHIGH SUST WINDS 412 Nne Floydada, TXMEASURED BY WEST TX MESONET.
Feb 28, 5:30 PM CSTWILDFIRE 02 Wsw Tulia, TXINTERSTATE 27 CLOSED NEAR TULIA FROM 3 SEPARATE WILDFIRES. EVACUATIONS ORDERED NEAR MACKENZIE HILLS NEIGHBORHOOD.
Feb 28, 5:52 PM CSTHIGH SUST WINDS 40Caprock Canyon Sp, TXMEASURED BY WEST TX MESONET.
Feb 28, 6:01 PM CSTHIGH SUST WINDS 411 S Plainview, TXMEASURED BY WEST TX MESONET.
Feb 28, 6:26 PM CSTWILDFIRE 05 Nnw Whitharral, TXWILDFIRE APPROXIMATELY 5 MILES NORTH-NORTHWEST OF WHITHARRAL... OR 8 MILES EAST OF PEP. NEAR THE INTERSECTION OF 597 AND ALAMO.
Feb 28, 6:26 PM CSTWILDFIRE 05 Nnw Whitharral, TXWILDFIRE APPROXIMATELY 5 MILES NORTH-NORTHWEST OF WHITHARRAL...OR 8 MILES EAST OF PEP. NEAR THE INTERSECTION OF 597 AND ALAMO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2351 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WWUS84 KLUB 272137
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
337 PM CST Mon Feb 27 2017

TXZ033>036-039>041-280500-
/O.UPG.KLUB.FW.A.0005.170228T1700Z-170301T0100Z/
/O.NEW.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
/O.CON.KLUB.FW.W.0005.000000T0000Z-170228T0000Z/
Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-Lynn-
337 PM CST Mon Feb 27 2017

...A Red Flag Warning remains in effect until 6 PM CST this
evening across the southwestern and central South Plains for 20 
foot winds of 20 mph or more...relative humidity 15 percent or
less...and high fire danger...

...A Red Flag Warning is in effect from 11 AM CST Tuesday until 7
pm CST Tuesday for the Texas South Plains...southern Texas
Panhandle...and the Rolling Plains for 20 foot winds of 20 mph or
more...relative humidity 15 percent or less...and high fire 
danger...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect until 6 PM CST this evening.

* 20 Foot Winds...For this afternoon, southwest winds of 20 to 
  25 mph are expected. For Tuesday, southwest winds will 
  increase to 25 to 35 mph range with gusts to near 50 mph on 
  the Caprock. 

* Humidity...10 to 15 percent this afternoon, and again Tuesday.

* Fuels...Are dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ021>032-037-038-042-043-280500-
/O.UPG.KLUB.FW.A.0005.170228T1700Z-170301T0100Z/
/O.NEW.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Dickens-King-Garza-Kent-
337 PM CST Mon Feb 27 2017

...A Red Flag Warning is in effect from 11 AM CST Tuesday until 7
pm CST Tuesday for the Texas South Plains...southern Texas
Panhandle...and the Rolling Plains for 20 foot winds of 20 mph or
more...relative humidity 15 percent or less...and high fire 
danger...

* 20 Foot Winds...Southwest winds will increase into the 25 to 
  35 mph range with gusts to near 50 mph on the Caprock. Wind 
  speeds will range from 20 to 30 mph with gusts in excess of 40 
  mph in the Rolling Plains. 

* Humidity...Falling to near 15 percent.

* Fuels...Are dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burn ing is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts for possible Red
Flag Warnings.

&&

$$

TXZ044-280500-
/O.NEW.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
Stonewall-
337 PM CST Mon Feb 27 2017

...A Red Flag Warning is in effect from 11 AM CST Tuesday until 7
pm CST Tuesday for the Texas South Plains...southern Texas
Panhandle...and the Rolling Plains for 20 foot winds of 20 mph or
more...relative humidity 15 percent or less...and high fire 
danger...

* 20 Foot Winds...Southwest winds will increase into the 25 to 
  35 mph range with gusts to near 50 mph on the Caprock. Wind 
  speeds will range from 20 to 30 mph with gusts in excess of 40 
  mph in the Rolling Plains. 

* Humidity...Falling to near 15 percent.

* Fuels...Are dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burn ing is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts for possible Red
Flag Warnings.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$
4 follow-up statements
793 
WWUS84 KLUB 280008 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
608 PM CST Mon Feb 27 2017

TXZ033>036-039>041-281200-
/O.EXP.KLUB.FW.W.0005.000000T0000Z-170228T0000Z/
/O.CON.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-Lynn-
608 PM CST Mon Feb 27 2017

...RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN
PANHANDLE FOR 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE 
HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER...

* 20 Foot Winds...For Tuesday, southwest winds will increase to 
  25 to 35 mph range with gusts to near 50 mph on the Caprock. 

* Humidity...10 to 15 percent this afternoon, and again Tuesday.

* Impacts...Any fires that develop can spread rapidly. Outdoor
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ021>032-037-038-042>044-281200-
/O.CON.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Dickens-King-Garza-Kent-Stonewall-
608 PM CST Mon Feb 27 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN
PANHANDLE FOR 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE 
HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER.....

* 20 Foot Winds...Southwest winds will increase to 25 to 35 mph 
  range with gusts to near 50 mph on the Caprock. 

* Humidity...10 to 15 percent this afternoon, and again Tuesday.

* Impacts...Any fires that develop can spread rapidly. Outdoor
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts for possible Red
Flag Warnings.

&&

$$
340 
WWUS84 KLUB 280423 AAB
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
1023 PM CST Mon Feb 27 2017

TXZ021>044-281200-
/O.CON.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
1023 PM CST Mon Feb 27 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY FOR THE SOUTH PLAINS...ROLLING PLAINS AND FAR SOUTHERN
PANHANDLE...FOR 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE 
HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER...

* 20 Foot Winds...Southwest winds will increase to 25 to 35 mph
  with gusts to around 55 mph on the Caprock. 

* Humidity...10 to 15 percent.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts for possible Red
Flag Warnings.

&&

$$
382 
WWUS84 KLUB 281203
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
603 AM CST Tue Feb 28 2017

TXZ021>044-010100-
/O.CON.KLUB.FW.W.0006.170228T1700Z-170301T0100Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
603 AM CST Tue Feb 28 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR THE SOUTH PLAINS...ROLLING PLAINS AND 
FAR SOUTHERN PANHANDLE DUE TO 20 FOOT WINDS OF 20 MPH OR 
MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A VERY HIGH
TO EXTREME FIRE DANGER...

* 20 Foot Winds...Southwest winds will increase to 30 to 40 mph
  with gusts to around 55 mph on the Caprock. The winds will be
  slightly lower in the Rolling Plains.

* Humidity...will fall into the 10 to 15 percent range.

* Fuels...are very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical to extremely critical fire
weather conditions are either occurring now...or will shortly. A 
combination of strong winds...low relative humidity...and warm 
temperatures will create favorable weather for rapid fire growth 
and spread. Avoid activities that promote open flames and sparks.

&&

$$
807 
WWUS84 KLUB 010112 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
712 PM CST Tue Feb 28 2017

TXZ021>044-010215-
/O.EXP.KLUB.FW.W.0006.000000T0000Z-170301T0100Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
712 PM CST Tue Feb 28 2017

...RED FLAG WARNING HAS EXPIRED FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN PANHANDLE FOR 20 FOOT WINDS OF 20 MPH
OR MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A VERY HIGH
FIRE DANGER...

Winds and relative humidities are slowly improving early this
evening, however several locations on the Caprock will continue 
to see critical wildfire conditions before 8 PM until relative 
humidities rise above 15%. A short extension to the Red Flag 
Warning was considered, however positive trends with both winds 
and relative humidities should preclude additional widespread 
critical fire behavior.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 3:36 PM CST, 1 minute earlier.

Area forecast discussion, Feb 27, 3:36 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Lubbock TX
336 PM CST Mon Feb 27 2017

.SHORT TERM...
A distinct upper level short-wave trough along the southwest U.S.
coast will swing eastward across the plateau and Rockies tonight and
Tuesday. Height fields aloft over the southern plains will tighten,
along with a deepening surface low pressure trough. This will
enhance the wind fields across the area. A breezy night tonight with
increasing high clouds will yield a fairly mild night. The high
clouds will retard surface warming a bit Tuesday, but any mixing
will tap into stronger flow aloft by late morning. Mid level
moisture may be patchy, and tend to diminish during the day as well.
And deep mixing still is expected. This will lead to a very windy
day, potentially at high wind levels especially for areas on the
Caprock. Guidance wind speeds from the 12z cycle were very much
aligned with previous cycles. We are retaining the High Wind Watch.
Also retaining a mention of light sprinkles northwest late in the
day with approach of the upper trough and minor instability and mid
level saturation. Additionally, the areas of blowing dust still are
on track. As noted by the overnight shift, there is potential for
more widespread dust than the previous wind storm. RMcQueen

.LONG TERM...
Quiet weather is expected through the week ahead. After the windy
day on Tuesday, a cold front will drop through the area Wednesday
morning. This will only serve to drop temperatures back down to
near seasonal averages. A surface ridge will slowly slide to the
east on Thursday when another cold front will make its way towards
West Texas but stall short. Lee troughing/cyclogenesis will
reestablish itself this weekend leading to breezy downsloping
winds and warming temperatures. Models are differing on the timing
of a trough moving across the upper midwest early next week. This
trough will send a cold front through the area sometime early next
week but will depend on the timing of this trough.

&&

.FIRE WEATHER...
Please see the Fire Weather Forecast product for additional details
and description of fire weather risks this afternoon, and especially
for Tuesday. A Red Flag warning for the southwest and central South
Plains looks on-track, with Red Flag minutes accumulating to two to
three hours so far. Wind speeds will continue slowly diminishing
late this afternoon. Elevated Fire Danger will also continue
elsewhere this afternoon.

Tuesday has been upgraded to a Red Flag Warning area-wide, while a
large area of extremely critical conditions are also now expected
from the Texas South Plains through southeastern New Mexico into
parts of Far West Texas and the trans Pecos. High Winds and very low
humidity, with increasingly receptive fuels shown by rising ERC
values and decreasing fuel dryness also are important
considerations. RMcQueen

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 7 PM CST Tuesday for TXZ021>044.

High Wind Watch from Tuesday morning through Tuesday evening for
TXZ021>025-027>031-033>036-039>042.

Red Flag Warning until 6 PM CST this evening for TXZ033>036-
039>041.

&&

05/01
Hazardous weather outlook, Feb 27, 2:40 PM CST, 57 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
240 PM CST Mon Feb 27 2017

TXZ021>044-282045-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
240 PM CST Mon Feb 27 2017

This Hazardous Weather Outlook is for the South Plains...Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This Afternoon and Tonight

A Red Flag Warning for critical fire weather conditions remains
in effect this afternoon for the southwestern and central South
Plains. A Fire Danger Statement is in effect this afternoon as
well across the Rolling Plains, northern South Plains, and
southern Texas Panhandle.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
A high wind watch remains in effect Tuesday for areas on the
Caprock and portions of the adjacent Rolling Plains for sustained
winds of 35 to 45 mph with gusts to near 60 mph. Critical to
extremely critical fire weather conditions also are expected from
late Tuesday morning until early Tuesday evening. A Red Flag
Warning is in effect Tuesday across the area. Areas of blowing
dust will result, especially on the Caprock, and may lead to
localized very low visibilities.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 12:37 PM CSTRed Flag WarningLUBCochran, Crosby, Hockley, Lubbock, Lynn, Terry and 1 more5 hr

Nearby

Red Flag Warnings in Texas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.